I am only 23 and have been dealing with high blood pressure for over 3months and they finally put me on 5mg of Amlodipine..and lately I have noticed a change in my mood. I become angry or less patient. Had this happened to anyone else..just need to see if I need to discuss changing this med. thank you!
asuttle: yes, it can cause Mood changes, anxiety, but it is an UNCOMMON side effect. It happens n 1 in 10 of 1,000 users. If this continues, please see your physician as it is not a good side effect for you n a heart medication.
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Apr 2013 • 1 answer
Updated 7 Sep 2015 • 5 answers
Updated 30 Jun 2016 • 1 answer
I am taking amlodipine and my feet ankles and legs keep swelling... can I just stop taking this med?
Updated 20 Dec 2018 • 4 answers
I am taking 10 mg amlodipine and it makes me fatigued and muscles in legs don't want to work, bad...
Updated 24 Sep 2018 • 1 answer